MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0100 - ACTIVE LIFE; POUCH, COLOSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0100 - ACTIVE LIFE; POUCH, COLOSTOMY
Model Number 022765
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The end user reported that the pre-cut mass hole was off centered prior to use.She visually inspected the appliances which made the product unusable in her opinion.Her usual wear time was three to five days.Photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6 - investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.H10: investigation summary: batch record review: the lot 9g01385 was manufactured on 12 july 2019, in the guard manufacturing line, with a total of 600 market units.Compliance engineer performed a batch record review on 31 dec 2022 to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material (b)(4) and manufacturing order (b)(4).The batch record review supports that there were no discrepancies related to the issue reported.Photograph, video and/or physical sample evaluation: there are photographs associated with this case and in these, the reported defect can be seen.No unused return sample was expected.Executive summary of the non-conformance (nc): based on the results of the preliminary investigation, the batch record reviews were performed, and no discrepancies were found.A revision of the improvements made to the process was performed, and actions has been implemented for this type of incidents.In addition, an upgrade of the guard robot arm, disc collar and pouch assembly process was performed.These improvements performed to the guard machine, contribute to the reduction of possible defects related to off center.The last batch received was manufactured prior to the implementation of these improvements.Furthermore, a complaints search conducted shows that no adverse trend was identified from (b)(6) 2019 to (b)(6) 2020 for this failure mode.This failure mode will keep monitoring for track and trending.For this reason, no additional investigation is needed.The investigation associated with related event was approved and complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3O0100 - ACTIVE LIFE
Common Device Name
POUCH, COLOSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key12758480
Report Number9618003-2021-02640
Device Sequence Number14516562
Product Code EZQ
UDI-Device Identifier00768455179190
UDI-Public00768455179190
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/10/2024
Device Model Number022765
Device Lot Number9G01385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown